# SDR 9612919921

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS IN GALLEY SERVICE ENTRANCE OVERHEAD LIGHT TO BE TOO DIM TO BE SEEN WITH LENS CLOSED.  REINSTALLED CONTACTS IN PLUG P1-4013 PER WIRING MANUAL, ALL EMERGENCY LIGHTS OPERATIONALLY CHECKED GOOD.
